Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Cartesian closed topological hulls

Authors: H. Herrlich and L. D. Nel
Journal: Proc. Amer. Math. Soc. 62 (1977), 215-222
MSC: Primary 18D15
MathSciNet review: 0476831
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown in this paper that if a concrete category $ \mathfrak{A}$ admits embedding as a full finitely productive subcategory of a cartesian closed topological (CCT) category, then $ \mathfrak{A}$ admits such embedding into a smallest CCT category, its CCT hull. This hull is characterized internally by means of density properties and externally by means of a universal property. The problem is posed of whether every topological category has a CCT hull.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18D15

Retrieve articles in all journals with MSC: 18D15

Additional Information

Keywords: Cartesian closed topological hull, dense functorial embedding, initial source preserving, power preserving, concrete category
Article copyright: © Copyright 1977 American Mathematical Society